# SDR AALA202503107634

- Difficulty date: February 20, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N874AN
- Make and model: Boeing 787-8
- Aircraft serial: 65994
- Aircraft time: 10,620 hours, 1,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Leaking
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STARTING 30 MINUTES AFTER TAKEOFF, SQUEAL AND FLOOR VIBRATION COMING FROM THE 4L DOOR. AIRCRAFT RETURN TO HND LANDED OVERWEIGHT WITHOUT INCIDENT. **SUPPLEMENTAL REPORT FOR SDR AALA202502247634.** (CLOSED) MAINTENANCE REPLACED 4L DOOR SCUFF PLATE REF AMM 53-08-01 & AMM 21-31-00.
